Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Had Gallbladder surgery. Red rashes. Had a steroid shot. Suggestions?

my wife had gallbadder surgery on december 19th of 2012 and then 2 weekends ago she started seeing this red rash which started on her left side and now it has went up on her breats and now it is working toward her right side, on her back and now on one leg. She went to her family dr last week and they gave her a steriod shot and steriod pills to take and benedryl to take also but nothing is working. She is going to call the dr that did the surgery today but in the mean time I was wondering if u had any suggestions.
Asked On : Thu, 31 Jan 2013
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response
Hello.Reactions after surgery are commonly due to the drugs prescribed post-op or certain medications used during surgery, such as betadine paint/surgical spirit etc.You should definitely see your surgeon and then meet your dermatologist to ascertain the cause.
Answered: Fri, 1 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor